| Model Number |
LF-TP |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the tracheal intubation fiberscope exhibited a foreign material inside the forceps channel.There were no reports of patient involvement.
Additional Manufacturer Narrative
Updated fields: h3, h6, h11.This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 3 years since the subject device was manufactured.Based on the results of the investigation, the root cause could not be determined.It was confirmed that there was foreign material inside the forceps channel, however, the specific material could not be identified and the cause of the material remaining in the device could not be specified.There was no damage to the area where the foreign material was detected and it is unknown if reprocessing was fully performed according to the instructions for use (ifu).The event can be detected and prevented in accordance with the following ifu.Ifu states that detection method in lf-tp operation manual chapter 3 preparation and inspection.Ifu states that preventive measure in lf-tp reprocessing manual chapter 7 cleaning, disinfection, and sterilization procedures.Olympus will continue to monitor field performance for this device.